# SDR 97ZZZM372

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 2731 · Elevator Tab Control System
- Part: Link
- Part number: 69432914
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT SCHEDULED MAINTENANCE (COMPLIANCE WITH AD 76-11-05R1), IT WAS NOTED THAT THE LEFT ELEVATOR TAB PUSH/PULL ROD ENDS, BOLTS, BUSHING AND LINK WERE WORN BEYOND LIMITS (AT THE ELEVATOR SIDE).  INSTALLED NEW BUSHING, BOLT AND LINK IAW BOEING MM 27-31-111.  FINAL INSPECTION REVEALED THAT ALL INAPPROPRIATE MOVEMENT OF THE TAB HAD BEEN ELIMINATED.  (M)
